The axiomatics of ordered geometry. I. Ordered incidence spaces

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

We present a survey of the rich theory of betweenness and separation, from its beginning with Pasch's 1882 Vorlesungen über neuere Geometrie to the present.

Original languageEnglish (US)
Pages (from-to)24-66
Number of pages43
JournalExpositiones Mathematicae
Volume29
Issue number1
DOIs
StatePublished - 2011

Fingerprint

Betweenness
Incidence

Keywords

  • Axiom system
  • Half-ordered geometry
  • Ordered geometry

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The axiomatics of ordered geometry. I. Ordered incidence spaces. / Pambuccian, Victor.

In: Expositiones Mathematicae, Vol. 29, No. 1, 2011, p. 24-66.

Research output: Contribution to journalArticle

@article{3974d2061e2f4227be4b36b8346692ef,
title = "The axiomatics of ordered geometry. I. Ordered incidence spaces",
abstract = "We present a survey of the rich theory of betweenness and separation, from its beginning with Pasch's 1882 Vorlesungen {\"u}ber neuere Geometrie to the present.",
keywords = "Axiom system, Half-ordered geometry, Ordered geometry",
author = "Victor Pambuccian",
year = "2011",
doi = "10.1016/j.exmath.2010.09.004",
language = "English (US)",
volume = "29",
pages = "24--66",
journal = "Expositiones Mathematicae",
issn = "0723-0869",
publisher = "Urban und Fischer Verlag Jena",
number = "1",

}

TY - JOUR

T1 - The axiomatics of ordered geometry. I. Ordered incidence spaces

AU - Pambuccian, Victor

PY - 2011

Y1 - 2011

N2 - We present a survey of the rich theory of betweenness and separation, from its beginning with Pasch's 1882 Vorlesungen über neuere Geometrie to the present.

AB - We present a survey of the rich theory of betweenness and separation, from its beginning with Pasch's 1882 Vorlesungen über neuere Geometrie to the present.

KW - Axiom system

KW - Half-ordered geometry

KW - Ordered geometry

UR - http://www.scopus.com/inward/record.url?scp=79953060757&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79953060757&partnerID=8YFLogxK

U2 - 10.1016/j.exmath.2010.09.004

DO - 10.1016/j.exmath.2010.09.004

M3 - Article

AN - SCOPUS:79953060757

VL - 29

SP - 24

EP - 66

JO - Expositiones Mathematicae

JF - Expositiones Mathematicae

SN - 0723-0869

IS - 1

ER -